# SDR AALA2020071549024

- Difficulty date: July 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 26,260 hours, 2,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, EMERGENCY LIGHTS FAILED OPERATIONAL TEST: ROW 16, 40D, 32J, AND L5 EXIT.  REPAIRED EMERGENCY LIGHTS ROW 16 (AALA202007149003), 40D (AALA202007149023), 32J (AALA202007149024), AND L5 EXIT (AALA202007149025) PER AMM 25-25-04 AND 33-51-01, OPERATIONAL CHECK GOOD.
